# SDR 2001UALA01158

- Difficulty date: June 21, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BS 434 STR 39L-39R.  *S/D*  FABRICATED AND INSTALLED SHEAR TIE IN ACCORDANCE WITH BAC DWG 140T2102 AND SRM 51-40-02 N-R.  MAJOR REPAIR.
